On a robust local estimator for the scale function in heteroscedastic nonparametric regression

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

On a robust local estimator for the scale function in heteroscedastic nonparametric regression

TitleOn a robust local estimator for the scale function in heteroscedastic nonparametric regression
Publication TypeJournal Article
Year of Publication2010
AuthorsBoente, G, Ruiz, M, Zamar, RH
JournalSTATISTICS & PROBABILITY LETTERS
Volume80
Pagination1185-1195
Date PublishedAUG 1
Type of ArticleArticle
ISSN0167-7152
KeywordsHeteroscedasticity, Local M-estimators, nonparametric regression, Robust estimation
AbstractWhen the data used to fit an heteroscedastic nonparametric regression model are contaminated with outliers, robust estimators of the scale function are needed in order to obtain robust estimators of the regression function and to construct robust confidence bands. In this paper, local M-estimators of the scale function based on consecutive differences of the responses, for fixed designs are considered. Under mild regularity conditions, the asymptotic behavior of the local M-estimators for general weight functions is derived. (C) 2010 Elsevier B.V. All rights reserved.
DOI10.1016/j.spl.2010.03.015